# SDR ASAA2012123093583

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990
- Aircraft serial: 41732
- Aircraft time: 103 hours, 47 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Stuck
- Location: Flight Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC KEYPAD KEY STUCK.    VERIFIED BUTTON INOPERATIVE.  R & R CAPTAINS FMC MCDU CDU KEYBOARD REF MM 34-61-01.  OPS NORMAL REF SAME.
